MathSciNet Relay Station
MathSciNet bibliographic data
MR2077051 42C40 (45J05 65R20)
Maleknejad, K.; Mirzaee, F.; Abbasbandy, S. Solving linear integro-differential equations system by using rationalized Haar functions method. Appl. Math. Comput. 155 (2004), no. 2, 317–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement